# SDR YENA20090811094

- Difficulty date: August 10, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 19,677 hours, 6,789 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: LSEBUTK1400101
- Part serial: 05232
- Condition: Malfunctioned
- Location: Cabin
- Part time: 7,616 hours, 2,734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 481 BOS-LGB LTV ALL INOP DUE TO BURNING SMELL.  DURING FLIGHT STRONG ELECTRICAL ODOR COMING FROM ROW 18 AND 19 AREA.  TURNED ENTIRE LIVE TV OFF AND SMELL SUBSIDED.  PERFORMED INSPECTION OF LIVE TV SYSTEM PER TSM 23-39-00-810-801.  RAN SYSTEM FOR ONE HOUR WITH NO INDICATIONS OF ANY ODOR.  REMOVED AND REPLACED XEB AT 18E AS PRECAUTIONARY PER TSM 23-39-00-810-801.  OPS CHECK NORMAL PER AMM 23-39-00.
